The end of the monthly period or menstrual cycle in aged women marks menopause. The absence of a period for 12 months is indicative of menopause in perimenopausal women. Menopausal age ranges between 40 years to 50 years. Any vaginal bleeding after menopause is known as postmenopausal bleeding. Causes include vaginitis, fibroids, endometrial hyperplasia, cervical polyps, uterine or ovarian cancer, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have a question. Estrogen shows cardioprotective effect before menopause. But, it increases the risk of CVS diseases if taken in oral contraceptive pills. And, they say that oral contraceptive pills should be avoided after 40 years because of CVS complications. I am not getting it.... Read Full »
Answer: Hi, Welcome to icliniq.com. Natural estrogen is cardioprotective as it increases the level of HDL (high-density lipoprotein) and decreases the level of LDL (low-density lipoprotein). Oxidation of LDL cholesterol is believed to be the initiator of atherosclerosis. Estradiol and other estrogens are... Read Full »
Query: Hi doctor, I am spotting for the past three days. I had complete hysterectomy about 23 years ago and I am not sexually active. Why am I spotting? Should I be concerned? I am currently on Plavix, Aspirin and Lipitor. Read Full »
Answer: Hi, Welcome to icliniq.com. Yes, this is a postmenopausal bleeding and definitely needs a consultation. As you had a total hysterectomy, I presume it could be due to atrophic vaginitis. This can occur when your dry vagina gets torn following any kind of friction. I suggest you to stop sex for a few ... Read Full »
Query: Hi doctor, I had not had periods for 8 years. There was some spotting for around a year. The endometrial thickness is 7.7. The complex echo suggesting menstruation, though not having periods. Please help me. Read Full »
Answer: Hi, Welcome to icliniq.com. There is likelihood of serum progesterone deficiency. ET (endometrial thickness) 7.7 indicates a luteal phase defect and spotting indicates irregular shedding. Get a serum progesterone level test done. If low, then cyclical progesterone would have to be star... Read Full »
Query: Hi doctor, This is on behalf of my partner. She is 51 and has been through the menopause. She has not had a period in 3 years. Last week, she bled quite heavy for a few days. A duty doctor told her to get a blood test done. She had the blood test done today. My partner did not tell the family hist... Read Full »
Answer: Hello, Welcome to icliniq.com. Postmenopausal bleeding is the vaginal bleeding, which occurs 1 year after attaining menopause. It should be evaluated, particularly in whom with a family history of carcinoma. PMP bleeding patients are at high risk of endometrial cancer. The causes of PMP bleedin... Read Full »
Query: Hi doctor, I have been in menopause for 6 years now. Over three months I have been having bouts of weakness in shoulders, arms and sides of stomach. I feel very weak and strange. I do not feel dizzy. Sometimes it starts with a hot flash. Or else I will stay awake with this terrible feeling and will ... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the details provided by you. All investigations are normal (attachment removed to protect patient identity) such as hemoglobin levels, non-diabetic, with normal resting EKG. So, these are not issue in your case. However, the following are the possib... Read Full »
Query: Hi doctor, I have no sex drive whatsoever and cannot obtain an orgasm. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I read your query with due interest and understand your concerns. Low sex drive is a common symptom of a variety of medical and psychiatric disorders. Before I speculate anything about it I need you to answer a few questions in detail. Mention the duration of the pro... Read Full »
Query: Hello doctor, I am a 58-year-old female with a history of hysterectomy twenty years before. Now, I have osteoporosis and I do not want to take a medicine after viewing all the side effects. I am having difficulty in losing weight despite many diets. After searching on the web, I decid... Read Full »
Answer: Hello, Welcome to icliniq.com. Your thyroid profile is absolutely normal. Your other hormones show postmenopausal status which is normal at your age. For osteoporosis, you should take calcium and vitamin D which you are already taking. You should also start with hormone therapy for th... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher